# SDR 95ZZZX6612

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3421W
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885276
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: D6LN3000
- Condition: Defective
- Location: Base Flange
- Part time: 400 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

'ACCESSORY CASE OIL LEAK'.  A FACTORY LYCOMING ENGINE HAD A PERSISTENT SLIGHT OIL SEEP AT THE MAGNETO BASE.  AFTER REMOVAL, IT WAS FOUND TO HAVE A FLAW IN THE APPARENT CASTING.  A LOW SPOT IN THE GASKET AREA ALLOWED OIL TO SEEP BY.  PART WAS REPLACED FOR THIS REASON AS WELL AS FLANGE/CLAMP WEAR.
